Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Atorvastatin contain Aspirin?

does atorvastatin /lipator contain aspirin? I m asking for my 85 yr old father he is taking atorvastin 40mg and 85mg aspirin daily since he went in to the hospital for bladder cancer and he doesn t understand he shouldn t take aspirin after surgery is it because the surgery dr doesn t want blood in his urine?
Mon, 17 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Atorvastain (Lipitor) is a cholesterol lowering medication which does not contain aspirin. Although aspirin may be discontinued in patients at a low risk for an arterial thrombotic event, it must be continued if the risks of bleeding and complications of developing arterial thrombosis is high. Aspirin should be discontinued if the post-surgical bleeding risks like hematuria (blood in the urine) and its complications of developing arterial thrombosis is high. Otherwise, it must be continued if the risks of bleeding or its complication is low.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Atorvastatin contain Aspirin?

Hi, Atorvastain (Lipitor) is a cholesterol lowering medication which does not contain aspirin. Although aspirin may be discontinued in patients at a low risk for an arterial thrombotic event, it must be continued if the risks of bleeding and complications of developing arterial thrombosis is high. Aspirin should be discontinued if the post-surgical bleeding risks like hematuria (blood in the urine) and its complications of developing arterial thrombosis is high. Otherwise, it must be continued if the risks of bleeding or its complication is low. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician